# SDR IPXA10M61177

- Difficulty date: July 6, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 71,853 hours, 11,414 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WHEEL WELL OTBD CUT-OUT AT STA 1426 HAS ANGLE CRACKED.  (JUST FWD OF UPLOCK MECHANISM) REMOVED ANGLE, FABRICATED AND INSTALLED ANGLE IAW DWB ANB7180.
